# SDR USAA050769

- Difficulty date: June 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM T-CAP CORRODED 1 INCH, AT BS 986.5, LBL 31.  REMOVED AND REPLACED UPPER T-CAP OF FLOORBEAM IAW TYPICAL REPAIR 53-10-05 AND SRM 53-00-51.  (M)
